Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 45, NWS Shreveport, LA

May 25, 2015Cherokee County, Smith County, Texas

NWS Shreveport, LA issued this tornado warning at May 25, 2015, 6:12 PM CDT for Cherokee County, Smith County, Texas. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2015, 6:12 PM CDT (23:12 UTC)
Expired
May 25, 2015, 7:00 PM CDT
In force
48 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Cherokee County, TX, Smith County, TX

The radar

The Shreveport radar (KSHV), 153 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 6:20 PM CDTTSTM WND DMG5 Sw Jacksonville, TXTREE ON A HOUSE ALONG COUNTY ROAD 3208 AND 3209.
May 25, 6:22 PM CDTTSTM WND DMG1 Nw Jacksonville, TXLARGE TREE DOWN. TREE TOOK OUT A FENCE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 2:52 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 11.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2015-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 261 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2015-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
261 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
922 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

811 
WFUS54 KSHV 252312
TORSHV
TXC073-423-260000-
/O.NEW.KSHV.TO.W.0045.150525T2312Z-150526T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
612 PM CDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN CHEROKEE COUNTY IN NORTHEASTERN TEXAS...
  SOUTHERN SMITH COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 700 PM CDT
    
* AT 611 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 9 MILES SOUTHWEST OF REESE...OR 13 MILES WEST
  OF JACKSONVILLE...MOVING NORTHEAST AT 45 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  REESE AROUND 625 PM CDT.
  JACKSONVILLE AROUND 630 PM CDT.
  BULLARD AND MOUNT SELMAN AROUND 635 PM CDT.
  MIXON AROUND 640 PM CDT.
  TROUP AROUND 650 PM CDT.
  OVERTON AND ARP AROUND 700 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
CONCORD...NOONDAY...NEW CHAPEL HILL...NEW SUMMERFIELD...CUNEY...
TEASELVILLE...GALLATIN AND REKLAW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3225 9547 3230 9545 3231 9499 3182 9499
      3178 9540 3183 9541 3185 9544 3188 9543
      3190 9544 3193 9542 3196 9545 3199 9545
      3201 9543 3204 9544 3206 9544 3209 9543
      3215 9548 3218 9546 3223 9549
TIME...MOT...LOC 2311Z 228DEG 37KT 3190 9548 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

06
1 follow-up statement
581 
WWUS54 KSHV 252341
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
641 PM CDT MON MAY 25 2015

TXC073-423-260000-
/O.CON.KSHV.TO.W.0045.000000T0000Z-150526T0000Z/
CHEROKEE TX-SMITH TX-
641 PM CDT MON MAY 25 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR NORTH
CENTRAL CHEROKEE AND SOUTHEASTERN SMITH COUNTIES...
    
AT 641 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR MIXON...OR 7 MILES SOUTH OF WHITEHOUSE...MOVING
NORTHEAST AT 30 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  TROUP AROUND 650 PM CDT.
  WHITEHOUSE AROUND 655 PM CDT.
  ARP AROUND 700 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
CONCORD AND NEW CHAPEL HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3223 9533 3230 9531 3231 9499 3201 9499
      3198 9524 3199 9528 3200 9530 3200 9532
      3201 9534 3204 9534 3205 9535 3209 9537
      3210 9537 3219 9534
TIME...MOT...LOC 2341Z 206DEG 26KT 3212 9518 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

06

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 25, 4:40 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, May 25, 4:40 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
440 PM CDT MON MAY 25 2015

.DISCUSSION...
THIS AFTERNOON A CLOSED UPPER LEVEL LOW PRESSURE CENTER WAS OVER
THE EASTERN PAN HANDLE OF TEXAS AND SOUTHWEST OKLAHOMA WITH A
TRAILING TROUGH OF LOW PRESSURE DROPPING SOUTH INTO SOUTH TEXAS
SEVERAL SMALLER SCALE PERTUBATIONS WERE MOVING NORTHEAST IN THE
SOUTHWEST FLOW ALOF. THESE DISTURBANES ALONG WITH A DEEP AND RICH
SUPPLY OF UNSTABLE AIR FRESH OFF THE GULF OF MEXICO WILL
CONTRIBUTE TO THE CONTINUED DEVELOPMENT AND SPREADING OF SHOWERS
AND STRONG TO SEVERE THUNDERSTORMS ACROSS THE FOUR STATE REGION.
THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...HIGH
AND DAMAGING WINDS...LOCALLY HEAVY RAINFALL WITH FLASH FLOODING
POSSIBLE...DEADLY LIGHTNING...AND TORNADOES. MUCH OF THE AREA WEST
OF A TEXARKANA ARKANSAS TO SHREVEPORT LOUISIANA...AND NACOGDOCHES
TEXAS LINE WILL BE FAVORABLE FOR THE DEVELOPMENT OF WIDESPREAD
SEVERE THUNDERSTORMS...WITH AREAS TO THE EAST OF THIS LINE
GRADUALLY TAPERING OFF THROUGH TONIGHT. LATER INTO THE NIGHT THE
AREA OF SEVERE THUNDERSTORMS WILL BE SHIFTING TO THE EAST AS THE
UPPER LOW SHIFTS EAST AND THE UPPER TRAILING TROUGH OF LOW
PRESSURE SWINGS EAST AS WELL. SHOWERS AND THUNDERSTORMS WILL BE
TAPERING OFF WITH THE EXIT OF THE UPPER TROUGH...HOWEVER THE NEXT
IN A CONTINUED STREAM OF DISTURBANCES WILL PROVIDE CHANCES FOR
SHOERS AND THUNDERSTORMS JUST ABOUT THROUGH THE ENTIRE REMAINDER
OF THE FORECAST PERIOD THROUGH NEXT WEEK. A WEAKLY AMPLIFIED UPPER
RIDGE OF HIGH PRESSURE WILL SEE THESE DISTURBANCES MOVING THROUGH
KEEPING A WET PATTERN GOING. /06/

&&

.PREV DISCUSSION... /ISSUED 1217 PM CDT MON MAY 25 2015/

UPDATE...
TO LOWER THE CLOUD COVER FOR TODAY...RAISE THE FORECAST HIGHS
FOR TODAY...INCREASE THE WINDS.

DISCUSSION...
SATELLITE AND WATER VAPOR LOOP CONTINUED TO SHOW UPPER
DISTURBANCES MOVING AROUND THE BASE OF AN TROUGH OF LOW PRESSURE
OVER THE PAN HANDLE OF TEXAS ACROSS PARTS OF NORTH AND CENTRAL
TEXAS. THESE DISTURBANCES ALONG WITH AVAILABLE MOISTURE SPREADING
NORTH INTO THE SOUTHERN AND CENTRAL SECTIONS OF THE COUNTRY HAVE
BEEN PRODUCING SHOWES AND THUNDERSTORMS OVER OKLAHOMA...AND INTO
TEXAS. THESE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP
AND SPREAD EAST AND NORTHEAST AHEAD OF THE UPPER DISTURBANCES
AS THEY MOVE IN THE SOUTHWEST FLOW ALOFT. THE SUN WAS OUT ACROSS
MUCH OF THE FOUR STATE REGION THIS MORNING AND WILL HELP PROVIDE
UNSTABLE CONDITIONS FOR THE FORECAST AREA THAT WILL PROVIDE
FOR THE DEVELOPMENT OF SHOWERS AND STRONG TO POSSIBLY SEVERE
THUNDERSTORMS. ALONG WITH THE CHANCE OF SEVERE WEATHER WILL COME
LOCALLY HEAVY RAINFALL THAT WILL QUICKLY RESULT IN THE THREAT FOR
FLASH FLOODING. SOILS HAVE BEEN PRIMED WITH RECENT RAINS. FOR THE
REST OF TODAY AND OVERNIGHT INTO TUESDAY BE ALERT FOR HIGH WATER.
DO NOT CROSS FLOODED AREAS ESPECIALLY IF THE WATER IS MOVING
QUICKLY. THE FLASH FLOOD WATCH CONTINUES. /06/

PREV DISCUSSION... /ISSUED 1058 AM CDT MON MAY 25 2015/

AVIATION...

SCT TO NUMEROUS SHOWERS AND TSTMS TO DEVELOP LATE THIS AFTERNOON IN A
VERY UNSTABLE ATMOSPHERE. CURRENT MVFR CEILING TO MIX OUT AND
DISSIPATE BY EARLY AFTERNOON NEAR 18Z.

BY EARLY TUESDAY MORNING NEAR 08Z...EXPECT WIDESPREAD MVFR AND IFR
CEILINGS TO REDEVELOP IN MOIST UNSTABLE ATMOSPHERE. /VIII/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  70  85  70  87 /  90  60  30  40
MLU  70  82  70  87 /  90  70  30  40
DEQ  66  81  68  84 /  90  50  40  40
TXK  68  84  69  86 /  90  50  30  40
ELD  70  83  70  86 /  90  70  30  40
TYR  68  84  71  86 /  90  40  30  30
GGG  69  85  70  87 /  90  40  30  30
LFK  70  86  71  88 /  90  40  30  40

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ARZ050-051-059>061-
     070>073.

LA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR LAZ001>006-010>014-
     017>022.

OK...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR OKZ077.

TX...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

&&

06
Hazardous weather outlook, May 25, 6:13 AM CDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
613 AM CDT MON MAY 25 2015

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-251700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
613 AM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE THIS
AFTERNOON OVER THE REGION...AHEAD OF STRONG UPPER LEVEL
DISTURBANCE THAT WILL APPROACH THE AREA FROM THE WEST. HOWEVER...A
COMPLEX OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP LATER
THIS MORNING OVER WESTCENTRAL TEXAS...WHICH WILL SHIFT EAST ACROSS
NORTH AND NORTHEAST TEXAS INTO SOUTHEAST OKLAHOMA THIS
AFTERNOON...AND ACROSS THE REMAINDER OF THE REGION TONIGHT.
DAYTIME HEATING WILL CONTRIBUTE TO MODERATE INSTABILITY DEVELOPING
AHEAD OF THIS COMPLEX THIS AFTERNOON...WITH THESE STORMS EXPECTED
TO BECOME SEVERE. DAMAGING WINDS AND ISOLATED TORNADOES WILL BE
POSSIBLE...BUT LOCALLY HEAVY RAINFALL WILL ALSO OCCUR IN THE
STRONGER STORMS. ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE
INCHES...WITH ISOLATED HIGHER AMOUNTS...WILL BE POSSIBLE ATOP
ALREADY SATURATED GROUNDS. THIS WILL CONTRIBUTE TO INCREASED
RUNOFF AND THE POTENTIAL FOR FLASH FLOODING. THESE SHOWERS AND
THUNDERSTORMS SHOULD DIMINISH FROM WEST TO EAST TONIGHT...ALTHOUGH
THE HEAVY RAIN AND FLASH FLOOD THREAT WILL PERSIST OVER
NORTHCENTRAL LOUISIANA THROUGH DAYBREAK TUESDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE ONGOING ACROSS
NORTHCENTRAL LOUISIANA AND POSSIBLY SOUTHCENTRAL ARKANSAS TUESDAY
MORNING...BUT SHOULD DIMINISH DURING THE AFTERNOON. BRIEF HEAVY
RAINFALL WILL BE POSSIBLE ALTHOUGH THIS THREAT SHOULD DIMINISH AS
THESE STORMS EXIT THE REGION. SCATTERED SHOWERS AND THUNDERSTORMS
WILL REMAIN POSSIBLE AREAWIDE WEDNESDAY AND THURSDAY...AND
POSSIBLY INCREASE IN COVERAGE FRIDAY THROUGH THE WEEKEND AS A SLOW
MOVING UPPER LEVEL DISTURBANCE SINKS SOUTH INTO THE SOUTHERN
PLAINS.

.SPOTTER INFORMATION STATEMENT...

AVTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT
FOR SEVERE WEATHER...HEAVY RAINFALL...AND FLASH FLOOD REPORTS.

15

In the hours before

Local storm report, May 25, 5:37 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
537 PM CDT MON MAY 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     TSTM WND DMG     WINNSBORO               32.96N 95.29W
05/25/2015                   WOOD               TX   AMATEUR RADIO

            TREES DOWN

&&

AS
Local storm report, May 25, 5:38 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
538 PM CDT MON MAY 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND GST     8 E WINNSBORO           32.96N 95.15W
05/25/2015  E60 MPH          CAMP               TX   TRAINED SPOTTER

            SIDING DAMAGE TO HOMES AND LARGE WOODEN POOL
            ENCLOSURE DESTROYED

&&

AS
Local storm report, May 25, 5:48 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
548 PM CDT MON MAY 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     DE KALB                 33.51N 94.62W
05/25/2015                   BOWIE              TX   EMERGENCY MNGR

            TREES DOWN ON NORTH SIDE OF TOWN

&&

AS
Local storm report, May 25, 5:57 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
557 PM CDT MON MAY 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     TSTM WND DMG     2 N YANTIS              32.96N 95.57W
05/25/2015                   WOOD               TX   PUBLIC

            TREES DAMAGED AND A BARN DESTROYED.

&&

NWS SHREVEPORT LA
IRIS SYSTEM
Local storm report, May 25, 5:59 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
559 PM CDT MON MAY 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     DE QUEEN                34.04N 94.34W
05/25/2015                   SEVIER             AR   TRAINED SPOTTER

            ESTIMATED WIND GUST OF 70 MPH. A TREE IS
            DOWN ON A CAR.

&&

NWS SHREVEPORT LA
IRIS SYSTEM
Local storm report, May 25, 6:11 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
611 PM CDT MON MAY 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     DE QUEEN                34.04N 94.34W
05/25/2015                   SEVIER             AR   TRAINED SPOTTER

            NUMEROUS TREES AND POWER LINES DOWN ALONG
            HIGHWAY 71 NORTH AND HIGHWAY 41.

&&

NWS SHREVEPORT LA
IRIS SYSTEM

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 3:29 PM CDTSpecial Weather StatementSHVHarrison46 min
May 25, 3:31 PM CDTSpecial Weather StatementSHVRusk44 min
May 25, 4:15 PM CDTSpecial Weather StatementSHVGregg, Upshur45 min
May 25, 4:25 PM CDTSpecial Weather StatementSHVBowie50 min
May 25, 4:46 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Franklin, Harrison, Morris and 5 more44 min
May 25, 4:56 PM CDTFlash Flood WarningSHVRed River8 hr
May 25, 5:14 PM CDTSevere Thunderstorm WarningSHVBowie, Red River46 min
May 25, 5:15 PM CDTFlash Flood WarningSHVCamp, Franklin, Morris, Smith, Titus, Upshur and 1 more4 hr
May 25, 5:28 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Franklin, Marion, Morris and 4 more62 min
May 25, 5:42 PM CDTSevere Thunderstorm WarningSHVBowie, Red River63 min
May 25, 5:53 PM CDTFlash Flood WarningSHVBowie, Cass4 hr
May 25, 6:05 PM CDTSevere Thunderstorm WarningSHVCherokee, Smith55 min
May 25, 6:08 PM CDTSevere Thunderstorm WarningSHVCherokee, Smith67 min
May 25, 6:20 PM CDTSevere Thunderstorm WarningSHVBowie, Cass55 min
May 25, 6:27 PM CDTRiver Flood WarningSHVWood5 days
May 25, 6:34 PM CDTFlash Flood WarningSHVCherokee, Gregg, Rusk4 hr
May 25, 6:36 PM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Gregg, Harrison, Nacogdoches, Panola and 5 more54 min
May 25, 6:51 PM CDTTornado WarningSHVGregg, Harrison, Rusk, Smith, Upshur39 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.